Aa
Aa
A
A
A
Close
Avatar universal

Wellbutrin Joint pain

I have been having joint pain and tremors due to wellbutrin. I just started the medication 5 days ago I am unsure if these side affects will go away or if i should stop the medication- my doctors gone :/
3 Responses
Sort by: Helpful Oldest Newest
4851940 tn?1515694593
The Wellbutrin information with regard to side effects says that you are "To Call your doctor at once if you have:
fever, swollen glands, rash or itching, joint pain, or general ill feeling"

There is other side effect information with regard to Wellbutrin, but I have only put down what is relevant to you.
The information does not mention tremors, but that does not mean that you your tremors are not from taking the drug.

There is usually an a drug information leaflet that comes with your medicine, but if not, you can find more information on:

http://www.drugs.com/wellbutrin.html

As your doctor has gone, is there any other doctor at the surgery that you can get medication information from?

The other option is to ask your pharmacist.

If I were taking that medication with those side effects, I would stop.  But you do need to be given medical and professional advice about stopping the medication or whether you need to lower the dose.

There may be a more suitable alternative to this medication that may suit you better.

Seek medical advice urgently.
Helpful - 0
Avatar universal
When I first started taking Wellbutrin, I felt scared for about two weeks, of things I never had been before, like getting in a car crash or a home invasion happening.  I had little appetite and maybe felt a bit speedy, but no joint pain or tremors. Considering one possible side effect of Wellbutrin is seizure, I'd stop taking them. Wellbutrin worked amazingly well for me, but it's not for everybody. Unless a doctor says that's normal, don't take one more!
Helpful - 0
Avatar universal
Isn`t there a doctor filling in for him?  If not, explain it to another doctor or go to the ER. You need to be shown how to get off this drug.  Wellbutin is not for people with a tendancy to seizures and I would think they would want you to stop the medication to be sure that does not include you. DO NOT stop this medication on your own.  Remember, I am not a doctor or in the medical field at all, but please get a doctor`s advice asap!  Best of Luck and I hope to hear you`ve gotten help and are doing much better! :)
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.